# SDR SWAA2015061240615

- Difficulty date: April 26, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546595
- Condition: Corroded
- Location: Bs 787-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE STRAP CORRODED AT BS 787 - 797, RBL 19, WL 156.    R & R THE STRAP IAW EA.
